Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ R$-groups and elliptic representations for unitary groups


Author: David Goldberg
Journal: Proc. Amer. Math. Soc. 123 (1995), 1267-1276
MSC: Primary 22E35; Secondary 22D30, 22E50
MathSciNet review: 1224616
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the reducibility and number of components of any representation of a quasi-split unitary group which is parabolically induced from a discrete series representation. The R-groups are computed explicitly, in terms of reducibility for maximal parabolics. This gives a description of the elliptic representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E35, 22D30, 22E50

Retrieve articles in all journals with MSC: 22E35, 22D30, 22E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1224616-6
PII: S 0002-9939(1995)1224616-6
Article copyright: © Copyright 1995 American Mathematical Society